# SDR 95ZZZX876

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4710U
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Return Line
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

HNL - AT 1815Z, EN ROUTE, ENGINE OIL QUANTITY DROPPED TO ZERO AND OIL PRESSURE STARTED TO FLUCTUATE.  OIL TEMPERATURE AT 100 DEGREES.  SIMULTANEOUSLY, NR 1 ENGINE OIL PRESSURE LIGHT STARTED BLINKING.  ENGINE SHUT-DOWN AT 1816Z.  LANDED IN HNL UNEVENTFUL.  MAINTENANCE FOUND A LOOSE LINE CONNECTION AT BACKGEAR BOX RETURN LINE.  RETORQUED LINE CONNECTION.  PERFORMED ENGINE LEAK CHECK.  RESULTS:  SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.
